White Rose University Consortium logo
University of Leeds logo University of Sheffield logo York University logo

Economies with Price-dependent Preferences

Balasko, Y. (2003) Economies with Price-dependent Preferences. Journal of Economic Theory, 109 (2). pp. 333-359. ISSN 0022-0531

Full text not available from this repository.

Abstract

With the exception of existence, not much is known of economies where individual preferences may depend on prices. We show that the main properties of competitive equilibria that fall under the general heading of qualitative comparative statics remain true when preferences are price-dependent, provided that the total resources are allowed to vary in the parameter space. The equilibrium set is a smooth manifold diffeomorphic to a Euclidean space; the natural projection is a smooth proper map, with topological degree one; equilibria always exist, and are locally unique for an open and dense set of economies.

Item Type: Article
Keywords: Price-dependent preferences; General equilibrium; Natural projection; Local uniqueness
Institution: The University of York
Academic Units: The University of York > Economics and Related Studies (York)
Depositing User: York RAE Import
Date Deposited: 29 May 2009 10:26
Last Modified: 29 May 2009 10:26
Published Version: http://dx.doi.org/10.1016/S0022-0531(03)00020-6
Status: Published
Publisher: Elsevier Science B.V., Amsterdam
Refereed: Yes
Identification Number: 10.1016/S0022-0531(03)00020-6
URI: http://eprints.whiterose.ac.uk/id/eprint/6621

Actions (repository staff only: login required)